Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 2, Pages 191-201
http://dx.doi.org/10.1155/S1048953394000195

Initial and boundary value problems for functional integro-differential equations

University of Ioannina, Department of Mathematics, Ioannina 451 10, Greece

Received 1 January 1994; Revised 1 March 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we study initial and boundary value problems for functional integro-differential equations, by using the Leray-Schauder Alternative.